# SDR AWXA200600632

- Difficulty date: April 4, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 3,993 hours, 1,538 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 473209
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,989 hours, 1,537 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - CREW REPORTED THAT DURING DESCENT INTO LAS AT APPROX 5,000' THE OUTFLOW VALVE INDICATED FULL OPEN, AMBER, AND THE A/C DEPRESSURIZED.  AFTER LANDING CREW REPORTED THAT THE OUTFLOW VALVE INDICATES NORMAL, GREEN.  MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE IAW AMERICA WEST AIRLINES T/C R2D21301.  ALSO, REMOVED AND REPLACED THE NR 1 AND NR 2 CABIN PRESS CONTROLLERS IAW AIRBUS 320 AMM 21-31-34-401 AND AWA TASK CARD F1B21304.
